IDEAS home Printed from https://ideas.repec.org/a/eee/gamebe/v20y1997i2p201-237.html
   My bibliography  Save this article

Stable Coalition Structures with Externalities

Author

Listed:
  • Yi, Sang-Seung

Abstract

No abstract is available for this item.

Suggested Citation

  • Yi, Sang-Seung, 1997. "Stable Coalition Structures with Externalities," Games and Economic Behavior, Elsevier, vol. 20(2), pages 201-237, August.
  • Handle: RePEc:eee:gamebe:v:20:y:1997:i:2:p:201-237
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0899-8256(97)90567-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Sang-Seung, Yi, 1996. "Endogenous formation of customs unions under imperfect competition: open regionalism is good," Journal of International Economics, Elsevier, vol. 41(1-2), pages 153-177, August.
    2. Stephen W. Salant & Sheldon Switzer & Robert J. Reynolds, 1983. "Losses From Horizontal Merger: The Effects of an Exogenous Change in Industry Structure on Cournot-Nash Equilibrium," The Quarterly Journal of Economics, Oxford University Press, vol. 98(2), pages 185-199.
    3. Greenberg Joseph & Weber Shlomo, 1993. "Stable Coalition Structures with a Unidimensional Set of Alternatives," Journal of Economic Theory, Elsevier, vol. 60(1), pages 62-82, June.
    4. Francis Bloch, 1995. "Endogenous Structures of Association in Oligopolies," RAND Journal of Economics, The RAND Corporation, vol. 26(3), pages 537-556, Autumn.
    5. Bloch, Francis, 1996. "Sequential Formation of Coalitions in Games with Externalities and Fixed Payoff Division," Games and Economic Behavior, Elsevier, vol. 14(1), pages 90-123, May.
    6. Hart, Sergiu & Kurz, Mordecai, 1983. "Endogenous Formation of Coalitions," Econometrica, Econometric Society, vol. 51(4), pages 1047-1064, July.
    7. Morton I. Kamien & Israel Zang, 1990. "The Limits of Monopolization Through Acquisition," The Quarterly Journal of Economics, Oxford University Press, vol. 105(2), pages 465-499.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:20:y:1997:i:2:p:201-237. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622836 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.